| Catalog Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become availabe, a follow-up report will be issued.
Event or Problem Description
Provider alleges the scooter drove itself stopped and then allegedly drove full throttle again allegedly causing the consumer to fall out.
Event or Problem Description
Additional Manufacturer Narrative
The end-user's broken leg was not a consequence of the initially reported incident.